50 204

Cited 0 times in

A Case of Localized Erythematous Dermatitis on the Site of a Docetaxel Injection.

Other Title
Docetaxel 주입 부위에 국한하여 발생한 홍반성 피부염 1예
Authors
도, 정은; 김, 유찬; 이, 은소; 강, 희영
Citation
Korean journal of dermatology, 45(7):739-741, 2007
Journal Title
Korean journal of dermatology; 대한피부과학회지
ISSN
0494-4739
Abstract
Docetaxel is a taxoid antineoplastic drug widely used for various advanced solid tumors. Docetaxel-induced cutaneous adverse reactions include acral erythema, pigmentaion disorders and nail changes. Herein we report a case of recurrent erythematous dermatitis which was localized on the site of a docetaxel injection in a 48-year-old patient with advanced gastric cancer. Histopathological findings were consistent with erythema multiforme
Keywords
DocetaxelErythema multiformeLocalized
Appears in Collections:
Journal Papers > School of Medicine / Graduate School of Medicine > Dermatology
AJOU Authors
김, 유찬이, 은소강, 희영
Files in This Item:
fulltext not available.txtDownload
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse